MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP HUMERAL SOCKET INSERT, 32MM +4MM, STANDARD HXE-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; RSP HUMERAL SOCKET INSERT, 32MM +4MM, STANDARD HXE-PLUS
Catalog Number 509-00-432
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported revision surgery due to dislocation.Complaint has been evaluated and is similar to report number 1644408-2023-00103; (b)(4), s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery due to shoulder dislocation.

Brand Name
DJO SURGICAL
Common Device Name
RSP HUMERAL SOCKET INSERT, 32MM +4MM, STANDARD HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key25225294
Report Number1644408-2026-00936
Device Sequence Number15903077
Product Code KWS
UDI-Device Identifier00888912144575
UDI-Public00888912144575
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-00-432
Device Lot Number385P1208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-32-103 LOT: 864C4573; 510-08-000 LOT: 142G1389
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale